MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10DFEN
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the tubes began to fail and would not hold any inflation even if the use did not approach the 28 days.It was stated that each issue should require the patient to be re-cannulated.There was no patient outcome reported.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The product is used in treatment.The reported condition was confirmed.An inflation/deflation test was performed, air was applied to the cuff and it was observed the cuff deflated after three hours, the sample was submerged into a container filled with water and it was observed the pilot balloon leaks air.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ci 32590
MX  32590
MDR Report Key7457829
Report Number2936999-2018-00293
Device Sequence Number11036098
Product Code JOH
UDI-Device Identifier10884522006569
UDI-Public10884522006569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10DFEN
Device Catalogue Number10DFEN
Device Lot Number17EO569JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;